# SDR ASAA2015071012394

- Difficulty date: July 10, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 26,500 hours, 8,113 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Fault Code
- Condition: Activated
- Location: Nr 2 Egt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78273000, FOUND FAULT CODE 73-31372, UPPER EGT SECTORS READING HIGH, ECONOMIC FAULT ON NR 2 ENGINE.  MUST BE CORRECTED IN 500 FLIGHT HRS. ACFT GROUNDED.
